# SDR SWAA2020041429810

- Difficulty date: March 5, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. BS 767+5; LBL17; WL156 TRACK HAS CORROSION UPPER SURFACE / REPAIRED AFT CARGO TRACK STA 767+5 LBL17 WL156 IAW SRM 53-00-53-2R-3 ALT 3. 146A7501-1
